MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  HUM HD CUTTING GUIDE LEFT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910  HUM HD CUTTING GUIDE LEFT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 212862001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The cutting guide was with a metal piece inside the hole where the pins are placed for the fastening.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HUM HD CUTTING GUIDE LEFT
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8175096
Report Number1818910-2018-78541
Device Sequence Number19308462
Product Code HWT
UDI-Device Identifier10603295089742
UDI-Public10603295089742
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212862001
Device Lot NumberEB9RW4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/07/2019
Patient Sequence Number1